Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Carathéodory completeness
of pseudoconvex Reinhardt domains


Author: Wlodzimierz Zwonek
Journal: Proc. Amer. Math. Soc. 128 (2000), 857-864
MSC (1991): Primary 32H15; Secondary 32H20, 32F05
DOI: https://doi.org/10.1090/S0002-9939-99-05226-0
Published electronically: July 28, 1999
MathSciNet review: 1646214
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete characterization of Carathéodory complete pseudoconvex Reinhardt domains, which extends results of Pflug, Fu and the author.


References [Enhancements On Off] (What's this?)

  • [Car-Ceg-Wik] M. Carlehed, U. Cegrell & F. Wikström, Jensen Meauseres, Hyperconvexity and Boundary Behaviour of the Pluricomplex Green Function, Research Report No 15 Umea University (1997).
  • [Fu] Siqi Fu, On completeness of invariant metrics of Reinhardt domains, Arch. Math. (Basel) 63 (1994), no. 2, 166–172. MR 1289299, https://doi.org/10.1007/BF01189891
  • [Hay-Ken] W. K. Hayman and P. B. Kennedy, Subharmonic functions. Vol. I, Academic Press [Harcourt Brace Jovanovich, Publishers], London-New York, 1976. London Mathematical Society Monographs, No. 9. MR 0460672
  • [Jar-Pfl] Marek Jarnicki and Peter Pflug, Invariant distances and metrics in complex analysis, De Gruyter Expositions in Mathematics, vol. 9, Walter de Gruyter & Co., Berlin, 1993. MR 1242120
  • [Kli] Maciej Klimek, Pluripotential theory, London Mathematical Society Monographs. New Series, vol. 6, The Clarendon Press, Oxford University Press, New York, 1991. Oxford Science Publications. MR 1150978
  • [Kob] Shoshichi Kobayashi, Hyperbolic manifolds and holomorphic mappings, Pure and Applied Mathematics, vol. 2, Marcel Dekker, Inc., New York, 1970. MR 0277770
  • [Lem] László Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), no. 4, 427–474 (French, with English summary). MR 660145
  • [Pfl] Peter Pflug, About the Carathéodory completeness of all Reinhardt domains, Functional analysis, holomorphy and approximation theory, II (Rio de Janeiro, 1981) North-Holland Math. Stud., vol. 86, North-Holland, Amsterdam, 1984, pp. 331–337. MR 771335, https://doi.org/10.1016/S0304-0208(08)70835-1
  • [Ste] Jean-Luc Stehlé, Fonctions plurisousharmoniques et convexité holomorphe de certains fibrés analytiques, Séminaire Pierre Lelong (Analyse), Année 1973–1974, Springer, Berlin, 1975, pp. 155–179. Lecture Notes in Math., Vol. 474 (French). MR 0399524
  • [Vla] VasiliĭSergeevič Vladimirov, Methods of the theory of functions of many complex variables, Translated from the Russian by Scripta Technica, Inc. Translation edited by Leon Ehrenpreis, The M.I.T. Press, Cambridge, Mass.-London, 1966. MR 0201669
  • [Zwo] W. Zwonek, On hyperbolicity of pseudoconvex Reinhardt domains, Arch. Math., to appear.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32H15, 32H20, 32F05

Retrieve articles in all journals with MSC (1991): 32H15, 32H20, 32F05


Additional Information

Wlodzimierz Zwonek
Affiliation: Instytut Matematyki, Reymonta 4, 30-059 Kraków, Poland
Address at time of publication: Carl von Ossietzky Universität Oldenburg, Fachbereich 6 – Mathematik, Postfach 2503, 26111 Oldenburg, Germany
Email: zwonek@im.uj.edu.pl, zwonek@mathematik.uni-oldenburg.de

DOI: https://doi.org/10.1090/S0002-9939-99-05226-0
Received by editor(s): May 12, 1998
Published electronically: July 28, 1999
Additional Notes: The author is a fellow of the Alexander von Humboldt Foundation.
Communicated by: Steven R. Bell
Article copyright: © Copyright 1999 American Mathematical Society